RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 10  


Dynamics of spatially chaotic solutions of parabolic equations
A. V. Babin
3
Homology reduction of cycles in the complement of an algebraic hypersurface
N. A. Buruchenko, A. K. Tsikh
31
Classification of finite 3-nets of types I.3, I.4, I.5
A. P. Il'inykh
41
Asymptotics and stability of non-linear parametric oscillations of a singularly perturbed telegraph equation
Yu. S. Kolesov
57
On the recognition theorem for Lie algebras of characteristic three
A. I. Kostrikin, V. V. Ostrik
73
Classification of four-dimensional integrable Hamiltonian systems and Poisson actions of $\mathbb R^2$ in extended neighbourhoods of simple singular points. III. Realization
L. M. Lerman, Ya. L. Umanskii
89
Periodic points of denumerable topological Markov chains
S. V. Savchenko
103
Orbital isomorphisms of Liouville systems on a two-dimensional torus
E. N. Selivanova
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019